# SDR ASOA201704281524

- Difficulty date: April 28, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 36,465 hours, 27,168 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324291
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR SPLICE CORRODED AT 25L BETWEEN FRAMES 319.70-333.00. REMOVED AND REPLACED SPLICE IAW SRM 51-42-06-001-001-A01, AND DRAWING SH670-32420.
